# SDR USAA920081340

- Difficulty date: July 10, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- MAJOR REPAIR Q3 CHECK NR 03C10763060/021, CRACKED INTERCOSTAL, BS 344, BL0.  REPAIRED INTERCOSTAL, BS 344, BL0 IAW B737 SRM 51-70-11. (B)
